# SDR UHLA201602010023

- Difficulty date: February 1, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500837
- Aircraft time: 25,053 hours, 22,297 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART OF MAIN CABIN DOOR HINGE HAS BROKEN OR COME LOOSE. FERRIED. R & R MED ACTUATOR BOLT IAW AMM 52-11-00.  OPS CHECK GOOD.
